# SDR CA190422005

- Difficulty date: April 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW150A
- Condition: Leaking
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED SMELL DURING TAXI-OUT WHEN DEPARTING. THE AIRCRAFT WAS DECLARED AOG.  MAINTENANCE PERFORMED FIM TASKS LIKE OIL LEVEL CHECK, FAULT CODES CHECK AND BORESCOPE INSPECTION OF BOTH LH ENGINE AND RH ENGINE. OIL WETNESS AT THE NO. 5 BEARING AREA WAS OBSERVED ON BOTH ENGINES .  CONFIRMED THAT NO DRY MOTORING WAS PERFORMED BEFORE THE BORESCOPE INSPECTION. A PURGE RUN WAS ALSO PERFORMED AND SMELL WAS CONFIRMED TO COME FROM RH ENGINE (NO SMELL WHEN USING NO. 1 BLEED OR APU) WHICH LED MAINT TO REMOVE RH ENGINE. (TC# 20190422005)
